# SDR AALA201701239010

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 49,886 hours, 23,210 cycles
- Engine: Cfmint CFM565B1
- Engine time: 38,180 hours, 19,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575208
- Condition: Power Loss
- Location: Nr 1
- Part time: 38,180 hours, 19,649 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. REJECTED TAKE OFF DUE TO SUSPECTED ASYMMETRIC THRUST, LOW THRUST ON NR 1 ENGINE. MAINTENANCE PERFORMED A POWER ASSURANCE CHECK PER 71-00-00, NO DEFECTS NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
